Journal of Differential Geometry

Nonabelianization of Higgs bundles

Nigel Hitchin and Laura P. Schaposnik

Full-text: Open access

Abstract

We consider the integrable system on the moduli space of Higgs bundles restricted to the subvariety corresponding to representations of a surface group into certain noncompact real forms, and in doing so encounter as the fiber moduli spaces of rank $2$ bundles on a spectral curve. This contrasts with the general case where the fiber is an abelian variety.

Article information

Source
J. Differential Geom., Volume 97, Number 1 (2014), 79-89.

Dates
First available in Project Euclid: 9 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1404912103

Digital Object Identifier
doi:10.4310/jdg/1404912103

Mathematical Reviews number (MathSciNet)
MR3229050

Zentralblatt MATH identifier
1309.14029

Citation

Hitchin, Nigel; Schaposnik, Laura P. Nonabelianization of Higgs bundles. J. Differential Geom. 97 (2014), no. 1, 79--89. doi:10.4310/jdg/1404912103. https://projecteuclid.org/euclid.jdg/1404912103


Export citation